| Catalog Number |
PND6F070956M |
| Medical Device Problem Codes |
Unraveled Material (1664); Device Damaged Prior to Use (2284)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/07/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and the investigation results are pending.A follow up mdr will be submitted upon completion of the device investigation.
Event or Problem Description
During preparation for a medical procedure using a neuron 6f 070 delivery catheter (neuron 070), a hospital staff member found that the distal tip of the neuron 070 had unraveled upon removal from the packaging.The damage to the neuron 070 was found prior to use and, therefore, it was not used in the procedure.The procedure was completed using another neuron 070.